# SDR JJBA2020080372005

- Difficulty date: July 29, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 33,470 hours, 22,318 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATC REPORTED FUEL OR SMOKE COMING FROM RH WING 1/4 - 1/3 FROM WING TIP ON TAKEOFF JUST AFTER ROTATION. FOUND FLAPPER VALVE AT RIB 19 TORN/DAMAGE. R&R FLAPPER VALVE. PERFORMED FLAP VALVE OPERATION CHECK. OPS CHECK SAT. REINSTALLED FUEL TANK ACCESS PANEL. LEAK CHECK SAT.
